MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6802413
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation concludes that lower and higher than expected results were obtained from two different levels of vitros liquid performance verifier (lpv) fluids using vitros amon slide lot 1020-0267-8941 on a vitros 5600 integrated system.The assignable cause of the event is an instrument event related to microslide incubator ammonia contamination.The cause of the ammonia contamination was not determined.Results of precision testing demonstrated that the vitros 5600 integrated system was not operating as expected at the time of the event.Acceptable performance was obtained after the customer performed the maintenance procedures of performing the microslide incubator decontamination procedure and cleaning the microslide incubator evaporation caps and processing correction factor slides and making updates.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower and higher than expected results were obtained from two different levels of vitros liquid performance verifier (lpv) fluids using vitros amon slide lot 1020-0267-8941 on a vitros 5600 integrated system.Vitros lpv i lot j2575 results of 190.1, 169.5, 111.0 and 188.4 umol/l vs.The expected result of 47.5 umol/l vitros lpv ii lot k2576 results of 144.5, 135.9, 148.0, 249.9, 272.7, 159.6 and 150.4 umol/l vs.The expected result of 200.0 umol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.There was no report of affected patient results and there was no allegation of patient harm.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS 5600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21761160
Report Number1319681-2025-00017
Device Sequence Number15622362
Product Code JJE
UDI-Device Identifier10758750002740
UDI-Public(01)10758750002740
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown